# SDR UPS99528368

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S-1 CRACKED SEAT TRACK FLANGE AT BS 1010, RBL 16, WL 156.  REMOVED CRACKED SEAT TRACK SECTION FROM BS 950-BS 1010 RBL 16, WL 156.  INSTALLED NEW SEAT TRACK PER SRM 51-10-1.
